# SDR ASOA2013031103145

- Difficulty date: February 16, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD JACK FITTING CRACKED.   REMOVED FWD JACK FITTING ASSY IAW SRM 51-42-21-001-001-A01.  LOCATED, DRILLED AND DEBURRED NEW FWD JACK FITTING IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW JACK FITTING IAW SRM 51-42-21-001-001-A01 DWG CC670-32050.   MAJOR REPAIR.
